# SDR DHL2003804664

- Difficulty date: March 9, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 5654693404
- Condition: Delaminated
- Location: Centerwing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE 723 RT CENTERWING LOWER PANEL INNER SKIN DELAMINATED CORR: R/R RH LOWER PANEL 723 IAW SRM51-3-0  PG. 1
